# SDR AALA202510211547

- Difficulty date: September 10, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 75,731 hours, 29,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK FLOOR STRUCTURE FITTING BETWEEN FR 11 AND FR 12 AT -Y1292. REPLACED FITTING PER SRM 51-72-11.
